Hedex Extra is formulated to provide relief from a headache including migraines.
Hedex Extra provides quick and effective relief from headaches, backaches, nerve pains and menstrual cramps. It is formulated with paracetamol to take care of the ache and pain, combined with caffeine to speed up its effectiveness.
Directions for taking Hedex Extra:
- Adults: 2 tablets up to 4 times daily.
- Maximum 8 tablets in 24 hours.
- Children: not recommended except on medical advice.
Caution before taking Hedex Extra:
- Do not take more than two tablets at any one time.
- Do not take more than eight in 24 hours.
- Do not take with any other medication containing paracetamol.
Each Hedex Extra Tablet contains:
Paracetamol 500 mg, Caffeine 65 mg